Bounds on the Stability Number of a Graph via the Inverse Theta Function
AbstractIn the paper we consider degree, spectral, and semidefinite bounds on the stability number of a graph. The bounds are obtained via reformulations and variants of the inverse theta function, a notion recently introduced by the author in a previous work.
Download data is not yet available.
How to Cite
Ujvári, M. (2016). Bounds on the Stability Number of a Graph via the Inverse Theta Function. Acta Cybernetica, 22(4), 97-112. https://doi.org/10.14232/actacyb.22.4.2016.5